Alternating direction method of multipliers for linear hyperspectral unmixing
| Year of publication: |
2023
|
|---|---|
| Authors: | Dai, Yu-Hong ; Xu, Fangfang ; Zhang, Liwei |
| Published in: |
Mathematical methods of operations research : ZOR. - Berlin : Springer, ISSN 1432-5217, ZDB-ID 1459420-1. - Vol. 97.2023, 3, p. 289-310
|
| Subject: | Alternating direction method of multipliers | Coupled objective function | Endmembers | Globally convergence | Linear hyperspectral unmixing | Multiplikator | Multiplier | Theorie | Theory | Mathematische Optimierung | Mathematical programming |
-
Jiang, Yaning, (2022)
-
Sparse portfolio optimization via ℓ1 over ℓ2 regularization
Wu, Zhongming, (2024)
-
Liu, Zhiyuan, (2024)
- More ...
-
Zhang, Yule, (2025)
-
Wang, Yun, (2009)
-
Zhang, Liwei, (2022)
- More ...